# SDR AALA20100717MIA01

- Difficulty date: July 17, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,926 hours, 20,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 14D.  OPS CHECKED NORMAL.
